# SDR HNAA2018031400059

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 49,845 hours, 72,348 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, THE NLG RED UNSAFE LIGHT & AMBER GEAR DOOR LIGHT.   CREW TRIED TWICE.  LOWERED GEAR WITH THE ALTERNATE EXTENSION, RECEIVED 3 GREEN LIGHTS.  OPEN
